# SDR SWAA2014041627172

- Difficulty date: April 15, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 33,327 hours, 19,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100031
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  RELAMPED LIGHT IAW AMM 33-51-01.
